# SDR YENA2023081500945

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 528 hours, 81 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1107, JFK-LHR. (ETOPS) 'CLASS 2 AIR BLEED MSG NOTED.  ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ).   T/S PER TSM 36-00-00-810-804-A. ACCOMPLISHED BITE TEST OF ENGINE BLEED AIR SYSTEM REF AMM 36-11-00. NO FAULTS PRESENT OPS CHECKS OK. AT THIS TIME. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
